# SDR AALA202106309007

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 20,397 hours, 7,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 SERVICE DOOR ASSIST EMERGENCY CYLINDER/ACCUMULATER IN YELLOW BAND. SERVICED L4 SERVICE DOORS DAMPER CYLINDERS.
